Record number :
220031
Title of article :
Likelihood-based confidence interval for the ratio of scale parameters of two independent Weibull distributions
Author/Authors :
J. Wu، نويسنده , , A.C.M. Wong، نويسنده , , K.W. Ng، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
11
From page :
487
To page :
497
Keywords :
confidence interval , coverage probability , Extreme value distribution , r? formula , Signedlog-likelihood ratio , Weibull distribution
Journal title :
Journal of Statistical Planning and Inference
Link To Document :